# SDR REXA201000218

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 7,021 hours, 5,116 cycles
- Engine: Ge CF348C5
- Engine time: 7,021 hours, 5,116 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, C, B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL FROM KATL THE AIRCRAFT DEVELOPED A SEVERE NOSE WHEEL SHIMMY.  THE FLIGHT CREW EXECUTED A REJECTED TAKEOFF AT APPROXIMATELY 85 KNOTS.  DURING THE SLOWING OF THE AIRCRAFT WITH BRAKES AND THRUST REVERSERS, TOWER REPORTED SEEING SMOKE FROM THE RT ENGINE.  CFR INSPECTED THE AIRCRAFT AND THERE WAS NO FIRE.  THE AIRCRAFT WAS RELEASED TO THE GATE FOR PASSENGER DEPLANING.  MAINTENANCE FOUND FOD DAMAGE TO THE FAN CASE OF THE RT ENGINE.  FURTHER TROUBLESHOOTING BY BORESCOPE REVEALED DAMAGE TO THE FIRST AND SECOND STAGE COMPRESSOR BLISKS.  THE AIRCRAFT WAS REMOVED FROM SERVICE AND THE ENGINE WILL BE REPLACED.
